# SDR QXEA2013072501185

- Difficulty date: July 25, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 571-670
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 20 SEAT TRACK, RT OTBD HAS SURFACE CORROSION AT BS 571- 670.  REMOVED SURFACE CORROSION AND FOUND IN LIMITS IAW SRM 53-20-49.  INSPECTED IAW NDTM PT1 51-00-06, NO DEFECTS NOTED. APPLIED ALODINE IAW SRM 53-20-49, PROCEDURE 6, STEP E.
